# SDR USAA061403

- Difficulty date: December 7, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 16,822 hours, 16,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 17 Y50 CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
